# SDR REXA2016060101032

- Difficulty date: June 1, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 20,558 hours, 13,319 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL155706
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE WARNING ON APPROACH.  PUT GEAR HANDLE DOWN AND NOTHING HAPPENED. FLAPS WERE AT 30 DEGREES AT THE TIME, AFTER THE GO AROUND WE RETRACTED TO 20 DEGREES THE GEAR SUDDENLY EXTENDED.  REPLACED LANDING GEAR SELECTOR VALVE IAW 32-32-10.  OPS AND LEAK CHECKS GOOD, PN ON/OFF 53340-9, SN ON NGL/1574/06, SN OFF NGL/1557/06.
